# SDR DL757070975

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 64,527 hours, 30,329 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N20086
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF A RT WING LOWER PANEL, A FASTENER HOLE WAS MISDRILLED AND OVERSIZED THROUGH THE PANEL EXTERIOR SKIN AND THE FRONT SPAR LOWER CHORD.  PERMANENT REPAIR WAS ACCOMPLISHED BY ACTS IN VANCOUVER.
